Open Access
Translator Disclaimer
2013 Exponential Stability of Impulsive Delayed Reaction-Diffusion Cellular Neural Networks via Poincaré Integral Inequality
Xianghong Lai, Tianxiang Yao
Abstr. Appl. Anal. 2013(SI38): 1-10 (2013). DOI: 10.1155/2013/131836

Abstract

This work is devoted to the stability study of impulsive cellular neural networks with time-varying delays and reaction-diffusion terms. By means of new Poincaré integral inequality and Gronwall-Bellman-type impulsive integral inequality, we summarize some novel and concise sufficient conditions ensuring the global exponential stability of equilibrium point. The provided stability criteria are applicable to Dirichlet boundary condition and show that not only the reaction-diffusion coefficients but also the regional features including the boundary and dimension of spatial variable can influence the stability. Two examples are finally illustrated to demonstrate the effectiveness of our obtained results.

Citation

Download Citation

Xianghong Lai. Tianxiang Yao. "Exponential Stability of Impulsive Delayed Reaction-Diffusion Cellular Neural Networks via Poincaré Integral Inequality." Abstr. Appl. Anal. 2013 (SI38) 1 - 10, 2013. https://doi.org/10.1155/2013/131836

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1273.35287
MathSciNet: MR3039153
Digital Object Identifier: 10.1155/2013/131836

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.2013 • No. SI38 • 2013
Back to Top